# SDR USAA960693

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 797
- Part time: 41,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 6 INCH CORROSION STRINGER 26R BS 797 FUSELAGE SKIN.  REMOVED CORROSION AND INSTALLED DOUBLER.  REPAIRED PER SRM 53-30-3 FIG 6.  CORROSION TASK NR C53-100-01, CORROSION LEVEL 2.  (M)
